TIME
PROGRAMME
THEME
8.30am
Registration Opens
9.00am
Opening speeches
MC: Ian Tuke (Director – Deloitte & Chair of the Fraud Film Festival)
  • Steve Newall (Programme Director)
  • Guest Speaker
10.00am
Deep Web
Duration: 90 minutes
Rating: M Offensive language
Cybercrime
11.30am
Film One Panel Discussion
Moderator: Russell Brown (Commentator)
12.00pm
Lunch
TIME
PROGRAMME
THEME
1.00pm
Unraveled: The 750 Million Dollar Thief
Duration: 90 minutes
Rating: Exempt
Corruption
2.30pm
Film Two Panel Discussion
Moderator: Gordon Harcourt (Freelance communicator)
3.00pm
Afternoon Tea
Tea and Coffee are served
3.30pm
(Dis)honesty: The Truth About Lies
Duration: 90 minutes
Rating: Exempt
Dishonesty
5.00pm
Film Three Panel Discussion
Moderator: Andrew Patterson (Presenter – NBR Radio)
5.30pm
Anti-Fraud Award presentation
6.00pm
Dinner and Drinks
Cocktail reception style
7.00pm
Sour Grapes
Duration: 86 minutes
Rating: M Offensive language
No panel discussion after this film
Dishonesty
8.30pm
Closing Remarks
TIME
PROGRAMME
THEME
11.00am
Registration Opens
11.30am
Opening Remarks
MC: Paul O’Neil (Head of Enforcement – FMA)
  • Nick Williams (Partner – Meredith Connell)
  • Diane Maxwell (Retirement Commissioner)
12.00pm
(Dis)honesty: The Truth About Lies
Duration: 90 minutes
Rating: Exempt
Dishonesty
1.30pm
Film One Panel Discussion
Moderator: Belinda Moffat (Project Manager – Fraud Film Festival, Chief Executive – BSA)
TIME
PROGRAMME
THEME
2.00pm
Break
Refreshments available
3.00pm
The Captain and The Bookmaker
Duration: 1 hour
Rating: exempt
Corruption
4.00pm
Film Two Panel Discussion
Moderator: Hayley Holt (Sportsperson and media commentator)
4.30pm
Break
Refreshments available
5.00pm
Tickled
Duration: 85 minutes
Rating: M Offensive language and sexual themes
Investigative Journalism
6.30pm
Film Three Panel Discussion
Moderator: Steve Newall (Programme Director – Fraud Film Festival, Editor – flicks.co.nz)
7.00pm
Break
Refreshments available
8.00pm
Chancers: The Great Gangster Film Fraud
Duration: 85 minutes
Rating: Exempt
Dishonesty
9.30pm
Film Four Panel Discussion
Moderator: Wallace Chapman (Radio and Television Broadcaster)
10.00pm
Event Closing Remarks